Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Pain in the shoulders after being hurt during exercise. Increased heart beat. Advice?

Yes my dad recently hurt himself working out and his right shoulder blades been hurting him real bad he went to the doctor they gave him shots that didnt work hes now going to a chiropractor and he told him to put aice on his back and he been using some little machine to like massage his back today his right sideof his chest was beating real hard I could feel it do you have any advice Iis that bad hes been I pain for 3 weeks already
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for choosing HCM, you have not specify in right way what exactly your father have, but it seems that it is not at all danger just give him analgesic and if neede have physiotherapist opinion,, or at the most you can have orthopedic opinion,, have good day.
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor